Alert archive / Alabama / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 286, NWS Birmingham, AL

June 15, 2011Calhoun County, Cherokee County, Cleburne County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Jun 15, 2011, 8:44 PM CDT for Calhoun County, Cherokee County, Cleburne County, Alabama. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 15, 2011, 8:44 PM CDT (01:44 UTC)
Expired
Jun 15, 2011, 9:30 PM CDT
In force
46 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

Counties Calhoun County, AL, Cherokee County, AL, Cleburne County, AL

The radar

The Atlanta radar (KFFC), 111 km from the middle of the area, began a volume at 01:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 1.7 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2011-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1682 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2011-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 48 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1682 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
2119 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
48 m²/s²
0-3 km storm-relative helicity
112 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

534 
WUUS54 KBMX 160144
SVRBMX
ALC015-019-029-160230-
/O.NEW.KBMX.SV.W.0286.110616T0144Z-110616T0230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
844 PM CDT WED JUN 15 2011

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN CALHOUN COUNTY IN EAST CENTRAL ALABAMA...
  SOUTHEASTERN CHEROKEE COUNTY IN NORTHEAST ALABAMA...
  NORTHEASTERN CLEBURNE COUNTY IN EAST CENTRAL ALABAMA...

* UNTIL 930 PM CDT

* AT 838 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
  MPH.  THIS STORM WAS LOCATED NEAR PIEDMONT...AND MOVING EAST AT 20
  MPH.

* LOCATIONS IMPACTED INCLUDE...
  EDWARDSVILLE...FRUITHURST...MUSCADINE...MARS HILLS...LIBERTY
  HILL...SPRING GARDEN...OAK LEVEL AND BORDEN SPRINGS.

WINDS OF 60 TO 70 MPH WILL BREAK LARGE TREE LIMBS AND CAUSE SOME
DAMAGE...ESPECIALLY TO SMALLER STRUCTURES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3366 8571 3394 8578 3395 8576 3394 8574
      3395 8574 3403 8541 3374 8535 3371 8535
TIME...MOT...LOC 0144Z 255DEG 19KT 3388 8560

$$

56
1 follow-up statement
019 
WWUS54 KBMX 160202
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
902 PM CDT WED JUN 15 2011

ALC015-019-029-160230-
/O.CON.KBMX.SV.W.0286.000000T0000Z-110616T0230Z/
CALHOUN AL-CHEROKEE AL-CLEBURNE AL-
902 PM CDT WED JUN 15 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
CLEBURNE...SOUTHEASTERN CHEROKEE AND EASTERN CALHOUN COUNTIES UNTIL
930 PM CDT...

AT 859 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR 
PIEDMONT...MOVING EAST AT 25 MPH. THIS IS ANOTHER STORM THAT HAS 
DEVELOPED BEHIND THE PREVIOUS STORM.

LOCATIONS IMPACTED INCLUDE...
  FRUITHURST...MUSCADINE...MARS HILLS...SPRING GARDEN...OAK LEVEL AND
  BORDEN SPRINGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR 
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD 
MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY 
FROM WINDOWS.

&&

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3366 8571 3394 8578 3395 8576 3394 8574
      3395 8574 3403 8541 3374 8535 3371 8535
TIME...MOT...LOC 0201Z 250DEG 21KT 3387 8558

$$

56

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 6:26 PM CDT, 2 hours 18 minutes earlier.

Area forecast discussion, Jun 15, 6:26 PM CDT, 2 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
626 PM CDT WED JUN 15 2011

.UPDATE...FOR 00Z AVIATION.

&&

.DISCUSSION...

UPPER LEVEL SHORT WAVE CONTINUES TO MOVE ACROSS THE TENNESSEE
VALLEY THIS AFTERNOON. THIS IS PROVIDING ENOUGH INSTABILITY TO
PRODUCE SOME FAIRLY STRONG STORMS IN THAT AREA. ALTHOUGH THE
STEERING CURRENT WILL KEEP MOST OF THE PRECIPITATION AWAY FROM
CENTRAL ALABAMA...OUTFLOW BOUNDARIES COULD HELP TRIGGER
THUNDERSTORMS ACROSS OUR AREA. WE ALREADY ARE SEEING ACTIVITY
MOVING INTO OUR EXTREME NORTHEAST ZONES. EXPECT FOR COVERAGE TO
INCREASE FOR THE NEXT SEVERAL HOURS...ESPECIALLY NOW THAT MOST
AREAS ARE REACHING PEAK HEATING. ATMOSPHERIC CONDITIONS ARE
FAVORING LARGE HAIL AND STRONG DAMAGING WINDS WITH THESE STORMS.

MODELS ARE HINTING AT CONTINUED DEVELOPMENT THIS EVENING. NAM12
HAS BEEN THE MODEL OF CHOICE LATELY AS IT APPEARS TO BE HAVING A
BETTER HANDLE ON THIS PATTERN. EXPECT FOR THUNDERSTORM ACTIVITY TO
CONTINUE AT LEAST THROUGH MIDNIGHT TONIGHT.

ONCE THIS UPPER LEVEL SHORT WAVE MOVES THROUGH...NORTHWEST FLOW
ALOFT WILL RETURN THROUGH LATE WEEK. AS A RESULT...THE FORECAST
AREA WILL BE EXPOSED TO ANY MCS THAT MOVES ALONG THIS FLOW. AS A
RESULT...EXPECT RAIN COVERAGE TO RANGE BETWEEN ISOLATED TO
SCATTERED.

TEMPERATURES WISE...BIAS CORRECTED METMOS GUIDANCE HAS BEEN DOING
BETTER FOR THE OVERNIGHT PERIOD...WHERE AS THE BIAS CORRECTED
MAVMOS BEEN BETTER DURING THE DAY TIME. AS A RESULT...WILL
CONTINUE THIS TREND FOR AT LEAST THE NEXT 4 PERIODS.

UPPER LEVEL HIGH PRESSURE RIDGE WILL BEGIN TO MOVE IN DURING THE
LATTER HALF OF THE WEEKEND AND ESTABLISH ITSELF ACROSS THE AREA BY
EARLY NEXT WEEK. AS A RESULT...DRY PATTERN RETURNS NEXT WEEK ALONG
WITH MUCH WARMER TEMPERATURES. EXPECT FOR THEM TO BE RUNNING WELL
ABOVE NORMAL AREA WIDE.

&&

.AVIATION...00Z TAF DISCUSSION.

MODELS HAVE PERFORMED POORLY OVER THE PAST 24 HOURS WITH RESPECT
TO THE LOCATION OF THE HEAVIEST CONVECTION IN THE SOUTHEAST. THEY
CONTINUE TO SHOW SOME DEVELOPMENT POSSIBLE THROUGH THE EVENING
HOURS AS A SHORTWAVE APPROACHES FROM THE WEST. WITH CURRENT
CONVECTIVE AREA SHOWING LITTLE TO NO SIGNS OF PUSHING SOUTHWARD
INTO CENTRAL ALABAMA...WILL GO WITH THE IDEA THAT CONDITIONS WILL
REMAIN VFR THROUGH THE OVERNIGHT. OF COURSE IF CONDITIONS BEGIN TO
CHANGE...THEN AMENDMENTS WILL BE MADE. WINDS SOUTHWEST AT 5 TO 10
KTS.

NOTICE...KEET TAF WILL HAVE (AMD LTD TO VIS WIND AND WX) AMENDED TO
THE END OF THE FORECAST UNTIL FURTHER NOTICE. THE CEILOMETER DATA
WILL BE GOING THROUGH NUMEROUS TESTS AND MONITORED FOR ACCURACY.

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

10/88
Hazardous weather outlook, Jun 15, 7:15 PM CDT, 1 hour 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
715 PM CDT WED JUN 15 2011

ALZ011>015-017>050-170016-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
715 PM CDT WED JUN 15 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...TONIGHT.

STRONG TO SEVERE STORMS ARE POSSIBLE THROUGH 10 PM FOR AREAS
GENERALLY NORTH OF A LINE FROM ALICEVILLE TO TUSCALOOSA T0 ALABASTER
TO WEDOWEE. THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS 50
TO 70 MPH...LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING.

MUCH LESSER CONFIDENCE EXIST SOUTH AS DRIER AIR AND LESSER LIFT ARE
IN PLACE. BUT IF STORMS CAN DEVELOP SOUTH...THERE IS SOME POTENTIAL
FOR THESE STORMS TO BECOME MARGINALLY SEVERE...WITH GUSTY WINDS AND
HAIL. ANY STORMS THAT DEVELOP ARE EXPECTED TO SLOWLY LOSE INTENSITY
BY AROUND 10 PM.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BECOME
NECESSARY FOR PARTS OF CENTRAL ALABAMA THIS EVENING.

In the hours before

Special weather statement, Jun 15, 3:16 PM CDT, 5 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
316 PM CDT WED JUN 15 2011

ALZ020-152100-
CHEROKEE AL-
316 PM CDT WED JUN 15 2011

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CHEROKEE COUNTY UNTIL 400
PM CDT...

AT 311 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR TENNALA...OR NEAR CENTRE...MOVING NORTHEAST AT 30
MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  CEDAR BLUFF...
  MOSHAT...
  WEISS LAKE...
  GAYLESVILLE...
  HOWELLS CROSSROADS...

&&

LAT...LON 3435 8547 3406 8541 3399 8570 3416 8580
      3438 8548
TIME...MOT...LOC 2016Z 243DEG 28KT 3412 8565

27
Special weather statement, Jun 15, 4:17 PM CDT, 4 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
417 PM CDT WED JUN 15 2011

ALZ020-152200-
CHEROKEE AL-
417 PM CDT WED JUN 15 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CHEROKEE COUNTY
UNTIL 500 PM CDT...

AT 415 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR MOSHAT...OR 7 MILES SOUTHEAST OF CENTRE...MOVING
EAST AT 35 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  HOWELLS CROSSROADS...

&&

LAT...LON 3412 8543 3411 8542 3399 8540 3397 8540
      3397 8569 3417 8569 3421 8544
TIME...MOT...LOC 2117Z 264DEG 30KT 3409 8557

08
Local storm report, Jun 15, 4:32 PM CDT, 4 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
432 PM CDT WED JUN 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     HAIL             12 ESE CENTRE           34.09N 85.48W
06/15/2011  E1.00 INCH       CHEROKEE           AL   TRAINED SPOTTER

            QUARTER SIZE HAIL IN THE COMMUNITY OF FORNEY.

&&

DS
Special weather statement, Jun 15, 8:13 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
813 PM CDT WED JUN 15 2011

ALZ011-012-014-160200-
LAMAR AL-MARION AL-WINSTON AL-
813 PM CDT WED JUN 15 2011

...SIGNIFICANT WEATHER ADVISORY FOR WINSTON...MARION AND NORTHERN
LAMAR COUNTIES UNTIL 900 PM CDT...

AT 810 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
WIND GUSTS ALONG A LINE EXTENDING FROM NEEDMORE TO TREMONT...AND
MOVING SOUTHEAST AT 35 MPH. THE GUSTY WINDS ARE FROM THUNDERSTORMS
ACROSS NORTH ALABAMA THAT DEVELOPED EARLIER.

WIND GUSTS OF 35 TO 40 MPH ARE EXPECTED.

LOCATIONS IN OR NEAR THE PATH OF THESE WIND GUSTS INCLUDE...
HALEYVILLE...
  HAMILTON...
  LYNN...
  ARLEY...
  WINFIELD...

&&

LAT...LON 3432 8818 3430 8712 3399 8712 3401 8717
      3399 8720 3400 8722 3400 8764 3392 8764
      3393 8795 3391 8823
TIME...MOT...LOC 0111Z 315DEG 30KT 3431 8762 3426 8827

56
Special weather statement, Jun 15, 8:34 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
834 PM CDT WED JUN 15 2011

ALZ021-160200-
CLEBURNE AL-
834 PM CDT WED JUN 15 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CLEBURNE COUNTY
UNTIL 900 PM CDT...

AT 828 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR EDWARDSVILLE...OR 8 MILES NORTHEAST OF HEFLIN...
MOVING EAST AT 20 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  FRUITHURST...
  ABERNATHY...
  MUSCADINE...
  MARS HILLS...
  OAK LEVEL...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3360 8564 3377 8564 3377 8562 3381 8559
      3384 8559 3385 8564 3388 8564 3389 8553
      3394 8553 3396 8549 3396 8539 3366 8534
TIME...MOT...LOC 0134Z 259DEG 18KT 3376 8549

56
Special weather statement, Jun 15, 8:40 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
840 PM CDT WED JUN 15 2011

ALZ019>021-160230-
CALHOUN AL-CHEROKEE AL-CLEBURNE AL-
840 PM CDT WED JUN 15 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CLEBURNE...SOUTHEASTERN
CHEROKEE AND NORTHEASTERN CALHOUN COUNTIES UNTIL 930 PM CDT...

AT 838 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR PIEDMONT...MOVING NORTHEAST AT 20 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  PIEDMONT...
  LIBERTY HILL...
  SPRING GARDEN...
  OAK LEVEL...
  BORDEN SPRINGS...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3377 8569 3392 8576 3409 8542 3405 8541
      3385 8537
TIME...MOT...LOC 0140Z 245DEG 17KT 3389 8564

56

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 8:13 PM CDTSpecial Weather StatementBMXMarion, Winston47 min
Jun 15, 8:34 PM CDTSpecial Weather StatementBMXCleburne26 min
Jun 15, 8:40 PM CDTSpecial Weather StatementBMXCherokee50 min
Jun 15, 9:38 PM CDTSpecial Weather StatementBMXDeKalb37 min
Jun 15, 10:09 PM CDTSpecial Weather StatementBMXSt. Clair36 min
Jun 15, 10:13 PM CDTSpecial Weather StatementBMXCalhoun, Cherokee, Cleburne32 min
Jun 15, 10:16 PM CDTSevere Thunderstorm WarningBMXJefferson, St. Clair, Shelby, Talladega29 min
Jun 15, 10:44 PM CDTSpecial Weather StatementBMXSt. Clair46 min
Jun 15, 10:50 PM CDTSpecial Weather StatementBMXMarion40 min
Jun 15, 10:59 PM CDTSpecial Weather StatementBMXChambers46 min
Jun 15, 11:13 PM CDTSpecial Weather StatementBMXRussell47 min
Jun 16, 8:29 AM CDTSpecial Weather StatementBMXAutauga46 min
Jun 16, 9:12 AM CDTSpecial Weather StatementBMXElmore48 min
Jun 16, 9:52 AM CDTSevere Thunderstorm WarningBMXCoosa, Elmore38 min
Jun 16, 10:17 AM CDTSpecial Weather StatementBMXElmore43 min
Jun 16, 10:26 AM CDTSpecial Weather StatementBMXLee49 min
Jun 16, 10:28 AM CDTSevere Thunderstorm WarningBMXLee, Macon, Tallapoosa47 min
Jun 16, 11:19 AM CDTSevere Thunderstorm WarningBMXLee, Russell41 min
Jun 16, 11:55 AM CDTSpecial Weather StatementBMXRussell50 min
Jun 16, 12:10 PM CDTSpecial Weather StatementBMXChoctaw35 min
Jun 16, 1:07 PM CDTSpecial Weather StatementBMXSumter38 min
Jun 16, 2:12 PM CDTSevere Thunderstorm WarningBMXMarengo, Sumter48 min
Jun 16, 5:57 PM CDTSpecial Weather StatementBMXBarbour48 min
Jun 16, 6:05 PM CDTSpecial Weather StatementBMXPike40 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.